# SDR AALA20130621020

- Difficulty date: May 29, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND SEAT TRACK 45.50, INBOARD FLANGE FORWARD HOLE SHOWS CRACK INDICATION. ACCOMPLISHED REPAIR IAW EA B737-53-030345.
